MathSciNet Relay Station
MathSciNet bibliographic data
MR36291 27.2X
Gál, I. S.; Koksma, J. F. Sur l'ordre de grandeur des fonctions sommables. (French) Nederl. Akad. Wetensch., Proc. 53, (1950) 638–653 = Indagationes Math. 12, 192–207 (1950).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement